Proceedings of the Japan Academy

Note on Kodaira-Spencer's proof of Lefschetz theorems

Yasuo Akizuki and Shigeo Nakano

Full-text: Open access

Article information

Source
Proc. Japan Acad., Volume 30, Number 4 (1954), 266-272.

Dates
First available in Project Euclid: 20 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195526105

Digital Object Identifier
doi:10.3792/pja/1195526105

Mathematical Reviews number (MathSciNet)
MR0066694

Zentralblatt MATH identifier
0059.14701

Citation

Akizuki, Yasuo; Nakano, Shigeo. Note on Kodaira-Spencer's proof of Lefschetz theorems. Proc. Japan Acad. 30 (1954), no. 4, 266--272. doi:10.3792/pja/1195526105. https://projecteuclid.org/euclid.pja/1195526105


Export citation

References

  • [1] H. Cartan, Seminaire (1951-'52), I.
  • [2] De Rham and Kodaira, Harmonic Integrals, Princeton lecture, 1951.
  • [3] Kodaira and Spencer, Groups of complex line bundles over compact Kahler varieties, P.N.A.S. 39, 1953.
  • [4] Kodaira and Spencer, Divisor class groups on algebraic varieties, P.N.A.S. 39, 1953.
  • [5] K. Kodaira, On a differential-geometric method in the theory of analytic stacks, P.N.A.S. 39, 1954.
  • [6] Kodaira and Spencer, On a theorem of Lefschetz and the lemma of Enriques-Severi-Zariski, P.N.A.S. 39, 1954.
  • [7] K. Kodaira, On Kahler varieties of restricted type, Mimeographed prints, Princeton Univ., 1953.
  • [8] A. Weil, Sur les theoremes de de Rham, Comm. Math. Helv. 26, 1952.